MAUDE Adverse Event Report: KAP Medical K-4oem Skinguard; Therapeutic Support Surface Mattress

KAP Medical K-4oem Skinguard; Therapeutic Support Surface Mattress
Model Number K-4oem
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Intervertebral Disc Compression or Protrusion (4524)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On july 16, 2026, agiliti health, inc.Notified kap medical of a potential injury involving an agiliti skinguard low air loss mattress system manufactured by kap medical.On the same day, (b)(6) 2026, kap medical contacted personnel at uc san diego health to obtain additional information regarding the reported event.According to information provided by uc san diego health, the patient developed acute onset back pain on (b)(6) 2026.The patient's symptoms subsequently worsened, and a computed tomography (ct) scan performed on (b)(6) 2026 identified an acute t10 vertebral compression fracture.Following identification of the fracture, the patient's spouse reported that while the patient was seated on the edge of a hospital bed equipped with an agiliti skinguard low air loss mattress system, she heard what she described as a "popping" sound from the mattress and believed the mattress may have contributed to the patient's injury.This information was reported by the patient's spouse and was not witnessed by hospital staff.Uc san diego health or agiliti health, inc.Have not verified the circumstances of the event as described.The treating physician discussed with the family that the patient's underlying medical condition may have increased the patient's susceptibility to osteoporosis and compression fractures.This discussion was related to the patient's clinical condition and potential risk factors and does not represent a determination of the cause of the fracture.After the spouse's concerns were reported, the skinguard low air loss mattress system was removed from service and evaluated by agiliti.According to the inspection report, both the mattress and blower were found to be operating as intended.No defects, malfunctions, failures, or abnormalities were identified during the evaluation.At this time, the investigation has not identified any device malfunction or failure.Based on the information currently available, there is no evidence that the mattress system contributed to the reported injury.
 
Additional Manufacturer Narrative
On 7/21/2026, kap medical contacted agiliti helath to return the mattress for investigation.An internal investigation, including device testing, will be performed by kap medical.

Brand Name
K-4oem Skinguard
Common Device Name
Therapeutic Support Surface Mattress
Manufacturer (Section D)
KAP Medical
1395 pico street
corona CA 92883
Manufacturer (Section G)
KAP Medical
1395 pico street
corona 92881
Manufacturer Contact
kevin foran
1395 pico street
corona, CA 92881
+1(951)340-4360
MDR Report Key50010845
Report Number3003083675-2026-00001
Device Sequence Number12247250
Product Code FNM
UDI-Device Identifier00817012022209
UDI-Public00817012022209
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
510K Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK-4oem
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale